BSDEs under partial information and financial applications.

Claudia Ceci, Alessandra Cretarola and Francesco Russo
march, 2014
Publication type:
Paper in peer-reviewed journals
Journal:
Stochastic processes and applications., vol. 124 (8), pp. 2628–2653
arXiv:
images/icons/icon_arxiv.png 1305.3690
Keywords :
Backward stochastic differential equations; partial information; Föllmer-Schweizer decomposition; risk-minimization.
Abstract:
In this paper we provide existence and uniqueness results for the solution of BSDEs driven by a general square integrable martingale under partial information. We discuss some special cases where the solution to a BSDE under restricted information can be derived by that related to a problem of a BSDE under full information. In particular, we provide a suitable version of the Föllmer-Schweizer decomposition of a square integrable random variable working under partial information and we use this achievement to investigate the local risk-minimization approach for a semimartingale financial market model.
BibTeX:
@article{Cec-Cre-Rus-2014,
    author={Claudia Ceci and Alessandra Cretarola and Francesco Russo },
    title={BSDEs under partial information and financial applications. },
    doi={10.1016/j.spa.2014.03.003 },
    journal={Stochastic processes and applications. },
    year={2014 },
    month={3},
    volume={124 (8) },
    pages={2628–2653},
}